中国科学院软件研究所机构知识库
Advanced  
ISCAS OpenIR

Search Results

Help

Item hits: (Results 1-4 of 4)

Items/Page:    Sort:
bounding and nonbounding minimal pairs in the enumeration degrees [期刊论文]
JOURNAL OF SYMBOLIC LOGIC, 2005-01-01, 卷号: 70, 期号: 3, 页码: 741-766
Cooper SB; Li AS; Sorbi A; Yang Y
  |  
 
Bounding and nonbounding minimal pairs in the enumeration degrees [期刊论文]
Journal of Symbolic Logic, 2005-01-01, 卷号: 70, 期号: 3, 页码: 741-766
Cooper SB; Li AS; Sorbi A; Yang Ye
  |  
 
there exists a maximal 3-c.e. enumeration degree [期刊论文]
ISRAEL JOURNAL OF MATHEMATICS, 2003-01-01, 卷号: 137, 页码: 285-320
Cooper SB; Li AS; Sorbi A; Yang Y
  |  
 
There exists a maximal 3-c.e. enumeration degree [期刊论文]
Israel Journal of Mathematics, 2003-01-01, 卷号: 137, 期号: *, 页码: 285-320
Cooper SB; Li AS; Sorbi A; Yang Ye
  |  
 

1

 

Valid XHTML 1.0!
Copyright © 2007-2019  中国科学院软件研究所 - Feedback
Powered by CSpace